# SDR SWAA2023041017433

- Difficulty date: March 16, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 26,679 hours, 12,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO THRESHOLD AFT CORNER CRACKED IN RADIUS.<[01] REMOVED AND REPLACED AFT CORNER SCUFF PLATE I.A.W AMM 53-11-02. LEAK CHECK TO BE PERFORMED ON TTG8R007PKJ1.;[02] REMOVED AND REPLACED AFT CORNER SCUFF PLATE I.A.W AMM 53-11-02. LEAK CHECK TO BE PERFORMED ON TTG8R007PKJ1. C/W INSPECTION
